About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 971560, 7 pages
http://dx.doi.org/10.1155/2012/971560
Research Article

-Orthomorphisms and -Linear Operators on the Order Dual of an -Algebra

Department of Mathematics, Southwest Jiaotong University, Chengdu 610031, China

Received 1 August 2012; Revised 24 September 2012; Accepted 27 September 2012

Academic Editor: Alberto Fiorenza

Copyright © 2012 Ying Feng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. B. Huijsmans and B. de Pagter, “The order bidual of lattice ordered algebras,” Journal of Functional Analysis, vol. 59, no. 1, pp. 41–64, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. B. Turan, “On f-linearity and f-orthomorphisms,” Positivity, vol. 4, no. 3, pp. 293–301, 2000. View at Publisher · View at Google Scholar
  3. W. A. J. Luxemburg and B. de Pagter, “Maharam extensions of positive operators and f-modules,” Positivity, vol. 6, no. 2, pp. 147–190, 2002. View at Publisher · View at Google Scholar
  4. C. B. Huijsmans and B. de Pagter, “Ideal theory in f-algebras,” Transactions of the American Mathematical Society, vol. 269, no. 1, pp. 225–245, 1982. View at Publisher · View at Google Scholar
  5. C. D. Aliprantis and O. Burkinshaw, Positive Operators, vol. 119 of Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1985. View at Zentralblatt MATH
  6. P. Meyer-Nieberg, Banach Lattices, Universitext, Springer, Berlin, Germany, 1991. View at Publisher · View at Google Scholar
  7. A. C. Zaanen, Riesz Spaces II, North-Holland, Amsterdam, The Netherlands, 1983.